# SDR AALA202302107600

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 844 LEFT HAND LOAD TRANSMITTING PROFILE CRACKED. MAINTENANCE REPLACED PROFILE PER EO 5210Y228-001.
